PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Complexity
Volume
2020
Article Title
A Novel Conformable Fractional Nonlinear Grey Bernoulli Model and Its Application
List of Authors
  • Wanli Xie
Article ID
9178098
Article Type
Research Article
No. of Pages
10 Pages
Corresponding Author
Guixian Yu
Additional Authors

Invoice Details

Invoice Issue Date
29 January 2023
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$